Alert archive / Colorado / Special Weather Statements in 2016

Special Weather Statement, NWS Pueblo, CO

June 29, 2016Bent County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 29, 2016, 6:44 PM MDT for Bent County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2016, 6:44 PM MDT (00:44 UTC)
Expired
Jun 29, 2016, 7:30 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO

County Bent County, CO

The radar

The Pueblo radar (KPUX), 125 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
2873 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

135 
WWUS85 KPUB 300044
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
644 PM MDT WED JUN 29 2016
 
COZ097-098-300130-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
644 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS AND
SOUTHEASTERN BENT COUNTIES UNTIL 730 PM MDT...

AT 643 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES EAST OF HIGBEE...OR 28 MILES SOUTHEAST OF NORTH LA
JUNTA...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
PROWERS AND SOUTHEASTERN BENT COUNTIES.

LAT...LON 3765 10329 3770 10332 3799 10302 3781 10274
      3765 10282
TIME...MOT...LOC 0043Z 229DEG 26KT 3769 10317 

$$

MW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:11 PM MDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 29, 3:11 PM MDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
311 PM MDT WED JUN 29 2016

.SHORT TERM...(This evening through Thursday)
Issued at 309 PM MDT Wed Jun 29 2016

Convection developing over the mountains again this afternoon as
moisture gradually increases, with a few storms along the I-25
corridor as of 21z. Expect storms to continue over the high terrain
and interior valleys into early evening, and with a few models
suggesting at least isolated -shra/-tsra persisting past midnight,
will keep low pops in place through early Thursday morning. Over the
I-25 corridor and eastern plains, mountain convection will gradually
spread eastward toward lower elevations, with mesoscale models
suggesting some new development out toward the KS border after 22z,
though they have been way overdone with lower elevation storms so
far this afternoon. Plenty of CAPE in place over the plains with
values in the 1500-2500 j/kg range, so an isolated severe storm is
possible, even with rather weak 0-6km shear.  Earlier thinking was
some sort of MCS would roll southward through the plains late
evening and overnight, but latest hi-res models have shifted best
forcing eastward into Neb/Nrn KS, as low level jet is rather slow to
increase over the high plains.

On Thursday, old frontal boundary sags back south through the area,
reaching the NM border by late afternoon. Deepening low level
upslope behind the front and a continued influx of mid-level
moisture from the south will lead to widespread convection across
the area, with storms developing fairly early in the day as
instability increases quickly area-wide. Convection will also be
aided by weak short wave moving through the region and cooling
temps aloft. Marginal severe threat remains in place over the
plains, though again deep layer shear is only around 30 kts, which
may limit storm strength/severity. Threat for heavy rain will ramp
up through the day, especially east of I-25 as 60f plus dewpoint
advect westward behind the front. Clouds and precip will hold max
temps down somewhat, with plains staying below 90f for a change.

.LONG TERM...(Thursday night through Wednesday)
Issued at 309 PM MDT Wed Jun 29 2016

...Active weather Thursday night through Saturday...

Upper level disturbances combined with a fledgling monsoon will keep
the threat of some severe weather and flooding going through at least
the first half of the weekend.

Thursday evening...could be the most critical part of the long-term
forecast. Pattern does not look extreme, but there are enough
ingredients in place to raise some concerns for potential flooding.
At the surface, moderate easterly or upslope flow in place. Winds
aloft will be relatively weak. Flow aloft strengthens a bit through
the evening, which will help move convection to the east, but there
could be several rounds or waves of convection moving through, which
will increase the threat of heavy rain falling on saturated ground.
Instability will be sufficient for moderate to heavy rain, with CAPE
ranging from 1-2K j/kg over the Plains. A couple of short wave
disturbances will help maintain convection through Thu evening and
overnight. Precip H2O values look in the 1.5 inch range for portions
of the plains, or about double the average. Bottom line...potential
for heavy rain is there and will have to keep an eye out for
mesoscale trend through Thu night.

Friday...Still the threat of heavy rain, but severe parameters are
elevated as well. Mid-level flow strengthens ahead of approaching
short wave trough over the 4 Corners region. Severe potential looks
highest over the Palmer dvd and far SE Plains late in the afternoon
and through Fri evening. With CAPE approaching 2000 J/kg over the
Plains and bulk sheers 40-50 kts, depending on evolution of
Convection Thu nite-Fri morning could see a risk of some severe
storms this day. Temps remain a bit below average with widespread
cloud cover and areas of precip along with upslope flow over the
Plains.

By Saturday, the short wave should be passing through Ern CO in the
morning or early afternoon. If the timing is a bit slower, could see
a repeat threat of heavy rain and/or svr wx Sat afternoon, but if
the system moves through quickly we could see a faster cut-off in
the heavy rain and svr threats. Either way, still looks like temps
will remain below average, generally in the 80s for the lowe
elevations and 60s-70s for the high country.

From Sunday and beyond, some poor consistency in the models. Earlier
runs of the GFS had a return to hot and less moist conditions with
the upper high building strongly over NM and the Desert SW. Latest
GFS is starting to trend closer to the EC...which maintains the
current weak monsoonal patter over the SW and Central Rockies. With
the uncertainties, will keep the forecast closest to the Ensemble
blends. Rose

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 309 PM MDT Wed Jun 29 2016

Isolated tsra possible all taf sites into the early evening, as slow
moving storms drift away from the higher terrain. Will carry a vcts
mention all terminals until 02Z-03z, with storms pushing eastward
onto the plains by late evening. Overnight, terminals should remain
VFR, though some patchy stratus will be possible on the plains to
the east of KPUB and KCOS, while a few -tsra linger over the
mountains past 06z. On Thursday, expect tsra to be more widespread
across the region, with storms developing before 18z over the
mountains and spreading across lower elevations in the afternoon.
With more moisture available, expect cloud bases to be lower with
storms Thu afternoon, and periods of MVFR/IFR look possible with
stronger convection.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...ROSE
AVIATION...PETERSEN
Hazardous weather outlook, Jun 29, 11:56 AM MDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1156 AM MDT WED JUN 29 2016

COZ058>089-093>099-301800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1156 AM MDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS
EARLY THIS AFTERNOON...THEN SPREAD ACROSS THE PLAINS FROM MID-
AFTERNOON INTO THE EVENING. THUNDERSTORMS ACROSS THE MOUNTAINS
AND I-25 CORRIDOR TODAY WILL BE CAPABLE OF PRODUCING
LIGHTNING...LOCALLY HEAVY RAINFALL...AND ERRATIC GUSTY WINDS UP TO
50 MPH. AS STORMS MOVE INTO THE PLAINS...ONE OR TWO COULD BECOME
SEVERE...PRODUCING HAIL TO AROUND 1 INCH IN DIAMETER...AND WIND
GUSTS OVER 60 MPH. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS
WILL BE ACROSS KIOWA...BENT...AND PROWERS COUNTIES. LOCALLY HEAVY
RAINFALL ON ALREADY SATURATED SOILS COULD QUICKLY RESULT IN FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE ANTICIPATED EACH DAY WITH
THE GREATEST COVERAGE OF STORMS FROM THURSDAY INTO SATURDAY.
SMALL HAIL...LOCALLY HEAVY RAINFALL...WIND GUSTS TO AROUND 50 MPH
AND LIGHTNING WILL BE POSSIBLE WITH THUNDERSTORMS DURING THIS
PERIOD. IN ADDITION...THE POTENTIAL EXISTS FOR A FEW STRONG TO
SEVERE THUNDERSTORMS...PRIMARILY OVER THE EASTERN PLAINS FROM
THURSDAY INTO SATURDAY WHERE THE STRONGER STORMS WILL BE CAPABLE
OF PRODUCING HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS OVER 60
MPH. ALSO...INCREASING POTENTIAL FOR HEAVY RAINFALL IS ANTICIPATED
FROM THURSDAY INTO SATURDAY WITH FLASH FLOODING POSSIBLE ON AREA
BURN SCARS AND IN URBAN AREAS WHICH TAKE A DIRECT HIT FROM THE
STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS.

10/77

In the hours before

Special weather statement, Jun 29, 4:41 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT WED JUN 29 2016

COZ094-099-292315-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
441 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WEST
CENTRAL BACA COUNTIES UNTIL 515 PM MDT...

AT 440 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KIM...OR 42 MILES NORTHEAST OF DES MOINES...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KIM.

LAT...LON 3712 10340 3730 10349 3754 10311 3720 10292
TIME...MOT...LOC 2240Z 248DEG 26KT 3725 10337

MW
Special weather statement, Jun 29, 5:01 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT WED JUN 29 2016

COZ084-085-292330-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
501 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL
530 PM MDT...

AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RUSH...OR 32 MILES SOUTHWEST OF LIMON...MOVING SOUTHEAST AT 15 MPH.

BRIEF HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSH.

LAT...LON 3894 10405 3894 10406 3871 10406 3889 10425
      3903 10413 3903 10406
TIME...MOT...LOC 2301Z 306DEG 12KT 3892 10411

MW
Special weather statement, Jun 29, 5:23 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
523 PM MDT WED JUN 29 2016

COZ094-099-300000-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
523 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND
WESTERN BACA COUNTIES UNTIL 600 PM MDT...

AT 522 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 23 MILES SOUTH OF HIGBEE TO 7 MILES SOUTH OF
KIM. MOVEMENT WAS NORTHEAST AT 30 MPH.

HEAVY RAIN...NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KIM AND OPEN COUNTRY OF EASTERN LAS ANIMAS AND WESTERN BACA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3764 10300 3706 10288 3704 10344 3747 10353
      3760 10332
TIME...MOT...LOC 2322Z 247DEG 26KT 3743 10344 3714 10338

MW
Special weather statement, Jun 29, 5:30 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT WED JUN 29 2016

COZ084-085-300000-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
530 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL
600 PM MDT...

AT 529 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF SIMLA...OR 27 MILES SOUTHWEST OF LIMON...MOVING
NORTHEAST AT 15 MPH.

HEAVY RAIN...DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL EL
PASO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3909 10405 3894 10405 3888 10406 3889 10411
      3896 10418 3903 10419
TIME...MOT...LOC 2329Z 247DEG 14KT 3900 10407

MW
Special weather statement, Jun 29, 6:00 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
600 PM MDT WED JUN 29 2016

COZ094-097-099-300045-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
600 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS...SOUTH
CENTRAL BENT AND NORTHWESTERN BACA COUNTIES UNTIL 645 PM MDT...

AT 559 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 18 MILES SOUTH OF HIGBEE TO 6 MILES NORTHEAST
OF KIM. MOVEMENT WAS NORTHEAST AT 20 MPH.

HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS
ANIMAS...SOUTH CENTRAL BENT AND NORTHWESTERN BACA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3786 10313 3741 10280 3721 10330 3752 10350
TIME...MOT...LOC 2359Z 230DEG 18KT 3751 10340 3732 10328

MW
Special weather statement, Jun 29, 6:44 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
644 PM MDT WED JUN 29 2016

COZ097-098-300130-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
644 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS AND
SOUTHEASTERN BENT COUNTIES UNTIL 730 PM MDT...

AT 643 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES EAST OF HIGBEE...OR 28 MILES SOUTHEAST OF NORTH LA
JUNTA...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
PROWERS AND SOUTHEASTERN BENT COUNTIES.

LAT...LON 3765 10329 3770 10332 3799 10302 3781 10274
      3765 10282
TIME...MOT...LOC 0043Z 229DEG 26KT 3769 10317

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:00 PM MDTSpecial Weather StatementPUBBent45 min
Jun 29, 6:50 PM MDTSpecial Weather StatementPUBBaca25 min
Jun 29, 7:21 PM MDTSpecial Weather StatementPUBBaca39 min
Jun 29, 7:50 PM MDTSpecial Weather StatementPUBBaca40 min
Jun 29, 8:01 PM MDTSpecial Weather StatementPUBBaca29 min
Jun 29, 8:08 PM MDTSpecial Weather StatementPUBCrowley37 min
Jun 29, 8:21 PM MDTSevere Thunderstorm WarningPUBCrowley24 min
Jun 29, 8:30 PM MDTSpecial Weather StatementPUBKiowa30 min
Jun 29, 8:40 PM MDTAreal Flood AdvisoryPUBKiowa3 hr
Jun 29, 9:24 PM MDTSpecial Weather StatementPUBBent36 min
Jun 29, 9:48 PM MDTSpecial Weather StatementPUBProwers42 min
Jun 29, 10:08 PM MDTSevere Thunderstorm WarningPUBBent, Prowers37 min
Jun 29, 10:41 PM MDTSpecial Weather StatementPUBProwers34 min
Jun 30, 2:34 PM MDTSpecial Weather StatementPUB26 min
Jun 30, 2:35 PM MDTFlash Flood WatchPUBBent, Crowley, Kiowa, Prowers11 hr
Jun 30, 3:01 PM MDTSpecial Weather StatementPUBBaca29 min
Jun 30, 3:22 PM MDTSpecial Weather StatementPUBLas Animas23 min
Jun 30, 3:28 PM MDTSevere Thunderstorm WarningPUBBaca26 min
Jun 30, 4:03 PM MDTSpecial Weather StatementPUBBaca42 min
Jun 30, 4:54 PM MDTSpecial Weather StatementPUBProwers51 min
Jun 30, 5:50 PM MDTSevere Thunderstorm WarningPUBBaca, Kiowa, Prowers40 min

Nearby

Special Weather Statements in Colorado, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.